MAUDE Adverse Event Report: Medline Industries, LP Medline; NEEDLE,HYPODERM,SAFETY, 25GX5/8

Medline Industries, LP Medline; NEEDLE,HYPODERM,SAFETY, 25GX5/8
Catalog Number SSN100253
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/18/2026
Type of Reportable Event Malfunction
Event or Problem Description
The report states, "drawing up a varicella vaccine and when i inserted the needle into the rubber hub the needle (metal piece only) snapped off and dropped onto the counter.No harm was done at the time, but if this needle had been inserted into a patient it would have snapped off and been in the patients leg or arm.".
 
Additional Manufacturer Narrative
The report states, "drawing up a varicella vaccine and when i inserted the needle into the rubber hub the needle (metal piece only) snapped off and dropped onto the counter.No harm was done at the time, but if this needle had been inserted into a patient it would have snapped off and been in the patients leg or arm." customer reported, "needle was inserted into the rubber hub, the needle snapped off and dropped onto the counter.Broken needle and remainder was disposed of in sharps container.Safe haven was entered by medical assitant." there were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Brand Name
Medline
Common Device Name
NEEDLE,HYPODERM,SAFETY, 25GX5/8
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
sipara semu
three lakes drive
northfield, IL 60093--275
MDR Report Key50713414
Report Number1417592-2026-09747
Device Sequence Number21479322
Product Code FMF
UDI-Device Identifier10193489031973
UDI-Public10193489031973
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K213054
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSSN100253
Device Lot Number89726030001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2026
Initial Report FDA Received Date09/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/01/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown